Bartonella can cause anxiety...and the Rifampin may be creating a die-off that is resulting in a herx.
A herx can be an uptick in usual symptoms and/or new ones appearing.
Are you detoxing? That is something you should be doing.
Drink plenty of water
Squeeze some fresh lemon juice into some of the water you drink
Take a binder (2 hours away from your meds, supplements, food)
Take warm epsom salt baths
Dry brush your skin prior to bathing or showering
Take Nutramedix Pinella and Burbur
A few ideas. Start with a couple and every few days add in a new detox method...until you are doing multiple daily.
Here are more suggestions:www.tiredoflyme.com/detox-methods.html
Are you taking magnesium? That is a supplement many Lyme Dr.'s suggest.
And probiotics are a must when on long term antibiotics.
How are your vitamin d and b12 levels?
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi